MathSciNet Relay Station
MathSciNet bibliographic data
MR2795536 05A10 (11B50 33C45)
Andrews, G. E.; Gawronski, W.; Littlejohn, L. L. The Legendre-Stirling numbers. Discrete Math. 311 (2011), no. 14, 1255–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement